# SDR CA151222002

- Difficulty date: December 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 35,216 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT HYDRAULIC FAILURE ALERT FOLLOWING FLAP RETRACTION. UPON SELECTING GEAR DOWN COMPLETE HYDRAULIC SYSTEM FAILURE. TOTAL SYSTEM PRESSURE WAS LOST. THE GEAR TOOK A LONGER THAN NORMAL TO EXTEND AND ALTERNATE GEAR DOWN WAS USED FOR HYDRAULIC LOCKS.  NR 2 HYD EDP PRESSURE SUPPLY LINE WAS FOUND CHAFFED - REPLACED AS PER MM.
